# SDR MZZA97050

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 657279957K
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826716.  LEFT ELEVATOR OUTBOARD TAB BULL NOSE CUT OUT SKIN IS SEPARATED.  REPAIRED SEPARATION PER SRM 51-20-04.  (X)
